# SDR COMA0670142

- Difficulty date: May 17, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 8,471 hours, 6,420 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

FLIGHT 4974 - DURING TAKEOFF ROLL AT CVG RECEIVED AFT LAVATORY SMOKE MESSAGE ASSOCIATED WITH OILY SMELL IN COCKPIT, CREW DECLARED AN EMERGENCY, ABORTED TAKEOFF AND RETURNED TO THE GATE.  PERFORMED LEFT AND RIGHT ENGINE RUNS, DISCREPANCY COULD NOT BE DUPLICATED BY MAINTENANCE.
